[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IPp] Highs after eating

Dear Bob,

When you give him his bolus, it only lasts for 2 hours.  Maybe you could
increase his bolus slightly after meals.  Talk to you endo about the
insulin carb. ratio.  It may need to be changed.

Cindy, pump mom to Jessy (8) dx 1/02, Julie (3)non diab. and Trevor
(1)non diab.>From: email @ redacted >Reply-To:
email @ redacted >To:
email @ redacted >Subject: [IPp] Highs after eating
>Date: Sat, 31 Aug 2002 13:50:42 EDT > >Insulin Pumpers is made possible
by contributions from forum >members and supporters in industry. Your tax
deductible donation >of $1.00 or $2.00 per month is needed so that
Insulin Pumpers can >continue to serve you and diabetes community. Please
visit: > > http://www.insulin-pumpers.org/donate.shtml > >Your annual
contribution will eliminate this header from your IP mail > >My
kindergarden son has been getting high about 1 hr. after eating. He is
>using a paridign pump , pumping novolog. Three hours later he's back to
the >low 100's is there anyway to get him lower quicker but not make him
low >later? > > >Thanks >Bob Nowak
>---------------------------------------------------------- >for HELP or
to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org >help SUPPORT
Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml


Chat with friends online, try MSN Messenger: Click Here
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml